# SDR 96ZZZX859

- Difficulty date: October 25, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Und Aerospace, repair station OG5R092N
- Aircraft: N110ND
- Make and model: Piper PA-28-161
- Aircraft serial: 2841134
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut Stub Axle
- Part number: 78738003
- Condition: Ear Cracked
- Location: Rt Mlg
- Part time: 6,116 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PHASE 3 INSPECTION, FOUND RT GEAR STUB AXLE TORQUE LINK ATTACH OUTBOARD EAR CRACKED ON INNER RADIUS APPROXIMATELY ONE-HALF LENGTH OF EAR FROM TOP OF EAR.  (THIS IS LOWER ATTACH POINT FOR TORQUE LINKS.)  SUBMITTER STATED THIS IS THIRD OCCURRENCE OF LOWER EAR CRACKING.  THIS OPERATOR HAS CHANGED APPROXIMATELY 30 STRUT HOUSINGS FOR UPPER ATTACH EAR CRACKS.  (FLEET OF 33 AIRCRAFT.)
